Announcement

Collapse
No announcement yet.

Vitamin D3/Magnesium? Help!

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Vitamin D3/Magnesium? Help!

    Hello everyone,

    This is my first post, I’ve been using this site pretty much constantly for the last 2 weeks or so & through a mix of desperation & gratitude felt like I should say hi!

    I came to this site after my mild undiagnosed rosacea (mild redness on cheeks since mid-teens, I’m now a twenty-something) suddenly worsened overnight. I don’t drink or eat spicy food as they both make me hot & I haven’t been out in the sun. Basically, nothing I have done/eaten is any different to usual, apart from starting a Vitamin D3 supplement (BetterYou Dlux 3000 Oral Spray) 2 weeks before my skin went haywire. I stopped the supplement immediately but my skin still hasn’t calmed down. The redness is on both cheeks & appears to be worse in the morning, the burning is severe & fluctuates throughout the day with the evening being the calmest in appearance & heat.

    I have been frantically researching for some kind of link between Vitamin D3 & rosacea as for me it seems the most obvious one. I read on many sites that Magnesium should be taken with Vit D3 & have also read quite a few positive comments from people who have had good results supplementing purely with Magnesium.

    I suppose my line of thought is that because my skin hasn’t improved since stopping the D3, maybe the D3 has depleted or affected my magnesium & so taking some may have a positive effect? I feel like this could be a very real possibility but I also feel so utterly desperate that I don’t want to make it any worse.

    I’m hoping somebody will be able to share some knowledge/experience & perhaps shed some light on the D3/Magnesium/Rosacea minefield.

    Thank you in advance
    Ocean

  • #2
    I think the best guess is that vitamin D affects hormones. Many here are hormone sensitive.

    Comment


    • #3
      I looked up the ingredients of the spray but it did not divulge from what the D3 is derived. Many times it comes from fish oil and some people with rosacea find they are sensitive to the histamines in fish oil and sometimes other oils, especially if they are not fresh.

      It might also be a coincidence that your rosacea worsened after taking the D3. How long has it been since you stopped the supplement? And what do you eat for breakfast, if I might ask (since your flushing is worse in morning)? If you don't have the flushing lessen in a few weeks after stopping the supplement you might look into the low histamine diet and see if you are eating a lot of high histamine foods.

      Comment

      Working...
      X